JournalsrlmVol. 22, No. 4pp. 487–504

Automorphisms of rational manifolds of positive entropy with Siegel disks

  • Keiji Oguiso

    Osaka University, Japan
  • Fabio Perroni

    Università degli Studi di Trieste, Italy
Automorphisms of rational manifolds of positive entropy with Siegel disks cover
Download PDF

Abstract

Using McMullen’s rational surface automorphisms, we construct projective rational manifolds of higher dimension admitting automorphisms of positive entropy with arbitrarily high number of Siegel disks and those with exactly one Siegel disk.

Cite this article

Keiji Oguiso, Fabio Perroni, Automorphisms of rational manifolds of positive entropy with Siegel disks. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 22 (2011), no. 4, pp. 487–504

DOI 10.4171/RLM/610